# SDR DALA2019101735954

- Difficulty date: October 13, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 30,033 hours, 13,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY ISLE LIGHTS INOPERATIVE AT ROWS 24-28 RT SIDE. R+R BATTERY PACK AT LOC M1672. LIGHTS CK OK.
